Open Access
Translator Disclaimer
2016 Substitution Markov chains and Martin boundaries
David Koslicki, Manfred Denker
Rocky Mountain J. Math. 46(6): 1963-1985 (2016). DOI: 10.1216/RMJ-2016-46-6-1963

Abstract

Substitution Markov chains have been introduced \cite {KoslickiThesis2012} as a new model to describe molecular evolution. In this note, we study the associated Martin boundaries from a probabilistic and topological viewpoint. An example is given that, although having a boundary homeomorphic to the well-known coin tossing process, has a metric description that differs significantly.

Citation

Download Citation

David Koslicki. Manfred Denker. "Substitution Markov chains and Martin boundaries." Rocky Mountain J. Math. 46 (6) 1963 - 1985, 2016. https://doi.org/10.1216/RMJ-2016-46-6-1963

Information

Published: 2016
First available in Project Euclid: 4 January 2017

zbMATH: 06673139
MathSciNet: MR3591268
Digital Object Identifier: 10.1216/RMJ-2016-46-6-1963

Subjects:
Primary: 28D05, 31C35, 37A50, 60J50

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.46 • No. 6 • 2016
Back to Top